# SDR UIEA2025011600078

- Difficulty date: January 22, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 101,694 hours, 21,099 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING, L/E OUTBD FLAP, FROM INBD EDGE TO 58 INCHES TO OUTSIDE WITH DELAMINATION.( LH WING, L/E OUTBD FLAP, FROM INBD EDGE TO 58 INCHES WAS REPAIRED IAW SRM 57-53-01-2R-1 FIG 10 AND SRM 51-70-17-17-0G-0 PAR.4.A REV 127. NO FURTHER DEFECTS NOTED )
